Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Smooth $S^1$ actions and bilinear forms

Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 79 (1973), 1056-1059
MSC (1970): Primary 57E15, 57D99
MathSciNet review: 0334265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators. I, III, Ann. of Math. (2) 87 (1968), 484-530, 564-604. MR 38 #5243; 38 #5245. MR 236950
  • 2. T. Petrie, Smooth S (to appear).
  • 3. T. Petrie, Induction in equivariant K theory and geometric applications, Proc. Conference on Algebraic K Theory (to appear). MR 362381
  • 4. T. Petrie, Real algebraic actions on complex projective spaces—a survey, Ann. l'Inst. Fourier (to appear).
  • 5. T. Petrie, A setting for smooth S 4n-1 (to appear).
  • 6. T. Petrie, Smooth S, Bull. Amer Math. Soc. 78 (1972), 105-153. MR 296970

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E15, 57D99

Retrieve articles in all journals with MSC (1970): 57E15, 57D99

Additional Information


American Mathematical Society